# SDR AALA201708159022

- Difficulty date: August 11, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 21,875 hours, 8,750 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12002
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  FLAPS WOULD NOT EXTEND PAST 15* FOR LANDING.  THE FLIGHT ABORTED APPROACH AND WENT AROUND TO WORK CHECKLIST.  THE GEAR HORN SOUNDED INTERMITTENTLY WITH FLAPS AT 15* & GEAR UP.  THE FLIGHT DECLARED AN EMERGENCY AND LANDED FLAPS 15*.  MAINTENANCE ACCOMPLISHED FIM TASK 27-51-00 810-822, 810-823, 810-836.  REMOVED AND REPLACED FSEU IAW MM 27-51-01.  OPS CHECKS GOOD.  NO FAULTS ON BITE CHECK.
